# SDR UPS08551669

- Difficulty date: February 10, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY DESCENT DEVICES NR 1, NR 2 AND NR 5 TAMPER RESISTANT SEALS ARE MISSING.  REMOVED AND INSTALLED SERVICEABLE DESCENT DEVICES AT POSITIONS 1, 2 AND 5. REF B757 MM 25-61-02-2.
